| Model Number |
CQ7588 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for deflation issue, difficult to inflate, and retraction problem as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model cq7588 pta balloon dilatation catheter allegedly experienced difficult inflation, deflation issue, and retraction problem.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.